# SDR IPXA2022070983992

- Difficulty date: June 27, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: AGA717012
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO UNDER FLOOR PANEL 187AF AT STA 1841 AND LBL26 HAS A STIFFENER THAT IS CRACKED.REMOVED, FABRICATED, REPLACED THE STIFFENER IAW SRM 51-33-01 AND 51-31-01      (MINOR)
